# SDR DALA2023082106762

- Difficulty date: August 20, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 53,024 hours, 36,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STA X=-54 AND BTW STA Y=1022/1055 AT PAX CABIN (W2). SUMMARY OF NRC 00380: CORROSION LEVEL 2. FLOOR SUPPORT STA X=-54 AND BTW STA Y=1022/1055 AT PAX CABIN WAS REPLACED PER DWG 9981474 REV K AND R B717-200 SRM 51-40-08-0G. (LP #2927770)
